As an Amazon Associate I earn from qualifying purchases.

Mini-tabs are easy to swallow; these small tablets offer big relief.

Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.



They offer the benefits of an antihistamine allergy medicine without the additional colors or dyes other brands may have. Relieves allergy symptoms such as sneezing; runny nose; itchy nose; itchy throat; itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny nose.

Click add-to-Cart Today! You don't have to suffer through allergy symptoms another day longer. Itchy eyes can negatively affect your vision, red or watery eyes typically caused by pet dander, hair, pollen, puffy, focus and even work performance. Itchy eye relief - experience fast relief from itchy, dust and hay fever.
That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Easy to swallow tablet. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.

Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest.

Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.
Itchy eyes can negatively affect your vision, focus and even work performance. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Join thousands of allergy symptom free customers. Click add-to-Cart Today! The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.
1. Equate
#ad
25 mg 100ct Compare to Benadryl 1, Equate Allergy Relief Diphenhydramine HCI
#adEquate #ad - Diphenhydramine HCl, 25 mg. Equate: allergy medication 25Mg Capsules Antihistamine, 100 Ct. 100 capsules. Compare to Benadryl. Relieves sneezing, itchy and watery eyes, runny nose and itching throat.More information #ad
Brand | Equate #ad |
Manufacturer | Equate #ad |
Height | 2 Inches |
Length | 4 Inches |
Width | 2 Inches |
Part Number | 04032018_5200WalMart-3.85 |
More information #ad
2. Amazon Basic Care
#ad
400 Count, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies
#adAmazon Basic Care #ad - Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.Mini-tabs are easy to swallow; these small tablets offer big relief.
More information #ad
Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 3.94 Inches |
Length | 1.87 Inches |
Weight | 0.01 Pounds |
Width | 1.87 Inches |
More information #ad
3. ValuMeds
#ad
Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing, ValuMeds Allergy Medicine 600 Tablets Antihistamine
#adValuMeds #ad - Clear, healthy eyes – reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity. Avoid driving after use.Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
More information #ad
Use as directed – these hcl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.Brand | ValuMeds #ad |
Manufacturer | Elysium Pharmaceuticals Ltd. #ad |
Part Number | 60535-2 |
Model | CSAVBLK;ASD;LF |
More information #ad
4. Equate
#ad
Equate Dye Free Allergy Relief Tablets, 25 mg, 100 Count, Diphenhydramine HCI
#adEquate #ad - Compare to Benadryl Allergy Ultratab active ingredient. Easy to swallow. Dye free. Temporarily relieves symptoms due to hay fever or other respiratory allergies. Diphenhydramine HCl: antihistamine.More information #ad
Brand | Equate #ad |
Manufacturer | Walmart #ad |
Part Number | 729665 |
More information #ad
5. Kirkland Signature
#ad
200 Immediate Release Tablets, Kirkland Signature Mucus Relief Chest Guaifenesin 400 mg Expectorant
#adKirkland Signature #ad - Makes coughs more productive. Relieves chest congestion. Works like mucinex & Robitussin at a fraction of the cost. 200 immediate Release Tablets. Thins and loosens mucus.More information #ad
Brand | Kirkland Signature #ad |
Manufacturer | Kirkland Signature #ad |
Height | 2.75 Inches |
Length | 5.25 Inches |
Weight | 0.4 Pounds |
Width | 2.75 Inches |
Part Number | 363881 |
Model | 363881 |
More information #ad
6. Benadryl
#ad
Benadryl Liqui-Gels Antihistamine Allergy Medicine & Cold Relief, Dye Free, 24 ct
#adBenadryl #ad - Dye-free benadryl liquid gels work when you need it most. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies using the active ingredient diphenhydramine HCl.They offer the benefits of an antihistamine allergy medicine without the additional colors or dyes other brands may have. Relieves allergy symptoms such as sneezing; runny nose; itchy nose; itchy throat; itchy, watery eyes, and it relieves cold symptoms such as sneezing and runny nose.
More information #ad
Intended for adults and children ages 6 and up, these Benadryl tablets come in a 24 count pack for multi-symptom allergy relief. 24-count bottle benadryl allergy dye-Free Liqui-Gels, antihistamine allergy medicine with diphenhydramine HCl that provides multi-symptom allergy relief and cold symptom relief.Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 0.9 Inches |
Length | 3.9 Inches |
Weight | 0.01 Pounds |
Width | 3.6 Inches |
More information #ad
7. GenCare
#ad
Sneezing, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Runny Nose | Seasonal or Indoor & Outdoor Allergies
#adGenCare #ad - Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Join thousands of allergy symptom free customers.Click add-to-Cart Today! You don't have to suffer through allergy symptoms another day longer. Itchy eyes can negatively affect your vision, red or watery eyes typically caused by pet dander, hair, pollen, puffy, focus and even work performance. Itchy eye relief - experience fast relief from itchy, dust and hay fever.
More information #ad
Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Easy to swallow tablet. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.
Brand | GenCare #ad |
Manufacturer | GenCare #ad |
Height | 5 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
Part Number | EB-002 |
More information #ad
8. Benadryl
#ad
Diphenhydramine HCl 25 mg, 48 Count, Red, Benadryl Ultratabs Antihistamine Allergy Relief Tablets
#adBenadryl #ad - 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most.Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest.
More information #ad
Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.Brand | Benadryl #ad |
Manufacturer | Benadryl #ad |
Height | 1.1 Inches |
Length | 3.6 Inches |
Weight | 0.05 Pounds |
Width | 4 Inches |
Part Number | 31254717136 |
Model | 31254717136 |
More information #ad
9. GENCARE GENERIC HEALTHCARE
#ad
Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Runny Nose | Seasonal or Indoor & Outdoor Allergies, Sneezing, GenCare
#adGENCARE GENERIC HEALTHCARE #ad - That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Itchy eye relief - experience fast relief from itchy, hair, puffy, pollen, red or watery eyes typically caused by pet dander, dust and hay fever. Easy to swallow tablet. Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies.Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.
More information #ad
You don't have to suffer through allergy symptoms another day longer. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. Itchy eyes can negatively affect your vision, focus and even work performance. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Join thousands of allergy symptom free customers. Click add-to-Cart Today! The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.
Brand | GENCARE GENERIC HEALTHCARE #ad |
Manufacturer | GENCARE GENERIC HEALTHCARE #ad |
Part Number | 149 |
Model | CSAVBLK;ASD;LF |
More information #ad